TUS-CON 25

POCKET PROGRAM

NOVEMBER 6-8, 1998

Note: Items listed as an "Hour with" a participant can be any combination of readings, discussion, presentations or signings the participant wishes.

WHEN	WHAT	WHERE
	- Art Demo with Donne Arthburn (sign up to participath) WW HURSEY	
FRIDAY (November 6, 1998)	
2:00pm	- Videos begin and run until 7:00pm	202
	- ConSuite opens until 7:00pm	115
3:00pm	- Dark fiction trends: psychological vs. supernatural horror (with: Ed Bryant, Ashley McConnell, Caroline Rhodes, Annis Sheperd)	DiplA
	- When once is enough: when NOT to make a story into a series	111
	(with: Bruce Arthurs, Hayford Peirce, Mike Stackpole) - Dealers Room opens until 9:00pm	DiplB
4:00pm	- With biotech, is practical immortality just around the corner? (with: Tom Jaquish, Jenn Saint-John, Marc Stiegler, Mike Stackpole)	DiplA
	- What's new in the SF/F art market? What's selling best?	111
	(with: Liz Danforth, David Foster, Vicki Visconti-Tilley, Lee Seed) - Art Show opens until 7:00pm	WstWd

TUS-CON 25 POCKET PROGRAM

5:00pm	- Is there a place in hard SF for religion and religious beliefs? (with: Scott Malcomson, Ellisa Mitchell, Paul Carter, Wolf Forrest)	DiplA
	- The Laws of the Universe according to Hollywood!	111
	(with: John Vornholt, Jenn Saint-John, Larry Vela)	
	- Children's Programming begins and continues until 10:00pm	110
6:00pm	- Gaming begins and runs continuously throughout the convention	116
6:30pm	- Belly Dancing by Dance of Arabia	Patio
7:00pm	- Meet-the-Guests Party (with cash bar) (2 hours)	Patio
	(TM: Ed Bryant, Jim Corrick and music by Chris Fournier)	
	- ConSuite closes for two hours	115
	- Videos close for one hour	202
	- Art Show closes for two hours	WstWd
8.00	- Videos resume and run until early in the morning	202
8:00pm	- Deadlands LARP organizational meeting	211
	- Deadlands LARP Organizacional meeting	0.000
9:00pm	- Hour with our Toastmaster Ed Bryant	111
s.cop-	- Art Show reopens and stays open until late at night	WstWd
	- ConSuite reopens and stays open until late at night	115
	- Dealers Room closes	DiplB
10.00	Taba Wight Bandings	111
10:00pm	- Late Night Readings (with: Kate Daniel, Wolf Forrest, Dennis McKiernan, Annis Sheperd)	
	- Children's Programming closes	110
	with Estings Theory Fryness withes the second	
	The Average the worst new end of the second the	
SATURDAY	(November 7)	
9:00am	- ConSuite opens and continues until 8:00pm	115
	- Gaming continues throughout the convention	116
	- Videos continue until 8:00pm	202
	- Donuts and Coffee	DiplA
, 206419 :		DiplA
10:00am	- Engines of the Dispersion: an overview of interstellar travel (with: Tom Jaquish)	DIDIX
	- The changing future: what's the prevalent dystopia now?	111
	(with: Paul Carter, Janni Lee Simner, John Theisen)	
	- Art Demo with Donna Rathbun (sign up to participate) (2 hours)	107
	- Art Show opens and continues until 8:00pm	WstWd
	- Children's Programming opens and continues until 10:00pm	110
	- Dealers Room opens and continues until 8:00pm	DiplB
	with Dentis willigner, half broad find the set inter the	ni-11
11:00am	- Hour with our Author GoH Fred Saberhagen	DiplA
Noon	- Getting that perfect artistic effect.	DiplA
	(with: Ellisa Mitchell, Liz Danforth, David Foster,	
	Vicki Visconti-Tilley)	111
	- Home Science: valuable science and research you can do at home	111
	(with: Larry Hammer, Bob and Gloria McMillan,	
	Sam Stubbs, Brian Gross)	
	- Hour with Paul Carter	107
	- Special: Airbrush Costuming with Larry Vela	202

TUS-CON 25 POCKET PROGRAM

1:00pm	 Young and tender! Using SF to promote science and reading skills (with: Larry Hammer, Kathryn Lance, Katherine Lawrence, Sam Stubbs, John Theisen) 	DiplA
	- Hour with David Foster	111
	- Art Demo with Ellisa Mitchell (sign up to participate) (2 hours)	107
	- Special: Previews of Upcoming Films with Barry Bard	202
	(with Bob and Cloris MeHiles Welf Forresh)	
2:00pm	- Mining Mythology: what to keep, toss and gloss over (with: Fred Saberhagen, Ashley McConnell, John Theisen, Liz Danfort	DiplA h)
	- Hour with Dennis McKiernan	111
	- Hour with Dennis McKlernan	
3:00pm	- Psi testing workshop test your ESP and Psychokinesis (with: Brian Gross)	DiplA
	- Hour with Marc Stiegler	111
	- Hour with Daryl Mallett	107
	Addi with burji harroot	
4:00pm	- Is the Naval concept of space travel the most appropriate? (with: Fred Saberhagen, Katherine Lawrence, Peter Manly, Marc Stiegler, John Vornholt)	DiplA
	- Romantic Fantasy vs. Fantasy Romances - truly different or not? (with: Kate Daniel, Larry Hammer, Vicki Visconti-Tilley)	111
	- Art Demo with Joy Marie Ledet (sign up for participation) (2 hours)	107
	- Deadline to register for TusCon and Adult Masquerades	Lobby
Dates	- Deadline to register for fuscon and Addit Ansquerados	1
5:00pm	 How we treat the dead in the past, the present and the future (with: Ed Bryant, Caroline Rhodes, Janni Lee Simner, Dr. Annita Harlan, Barry Bard) 	DiplA
	- Remakes, rewrites and sequels - why is originality out? (with: Kate Daniel, Ashley McConnell, John Vornholt, Larry Vela)	111
c	- Special: Vampires for the Millennium (2 hours)	202
6:00pm	(with: Dr. Monica Schwab and Hillary Miller)	
	(with: Dr. Monica Schwad and Hillary Miller)	
		Patio
8:00pm	- TusCon 25 Masquerade Contest with Monique Berry	115
	- ConSuite closes for one hour	DiplB
	- Dealers Room closes	202
7824	- Videos close for one hour	202
	(with: Esthiyn Lance, Peter Manly, Esyford Paires)	D-bi-
9:00pm	- TusCon 25 Masquerade Dance with Windy City DJs (3 hours)	Patio
	- ConSuite reopens and continues until early in the morning	115
	- Videos resume	202
	# 193 C 1839	
10:00pm	- Children's Programming closes	110
	(with: Julie Bassen, Mars Stiegler, Mars Stubbs, Jean Saint-John)	
Midnight	- TusCon 25 Adult Masquerade with Yvette Tang (EVERYONE carded!)	DiplA
	- Videos close for one hour	202
	- Hour with Joant Los Signat	
1:00am	- Videos resume and continue into the morning	202
	a least any antited the right feel to waits sad the fait and salidion	

barb heroes vs. sitty, interesting of herois and a sitty of as a heroist barb heroes vs. sitty, interesting of heroistan to do you root for a (sith: 2d hereot, Dr. Applie, baj

helphe Tos JagnisleVig2z Jointaler galana

TUS-CON 25 POCKET PROGRAM

SUNDAY (November 8)

9:00am	- H.G. Wells' effect on film, 100 years after "War of the Worlds" (with: Bob and Gloria McMillan, Wolf Forrest)	202
	- Art Show opens for one hour (last chance to bid before auction)	WstWd
	- Donuts and Coffee	DiplA
	- Gaming continues until 6:00pm	116
	- Videos continue until late at night	202
	- Pai testing motion of the 12 and 12 and 10 and 10 and 10 -	Di=13
10:00am	- Effect of H.G. Wells on fiction, science and culture (with: Bob and Gloria McMillan, Wolf Forrest)	DiplA
	- Hour with Mike Stackpole)	111
	- Hour with Caroline Rhodes	107
	- Children's Programming opens and continues until 6:00pm	110
	- ConSuite opens until Noon	115
	- Dealers Room opens until 3:00pm	DiplB
	- Art Show closes to prepare for auction	WstWd
11:00am	- Hour with our Artist GoH Ellisa Mitchell	DiplA
Noon	- TusCon Art Auction (with pro auctioneer) (2 hours)	Patio
	- ConSuite closes for two hours	115
	bedette an areant. Garoline Shodar, Janah Lee Shaner, angin asal	
2:00pm	- Skeptic's Corner: how to keep your critical thinking skills sharp (with: Kathryn Lance, Hayford Peirce, Annis Sheperd, Mike Stackpole	DiplA
	- Yugo Awards: the worst movies of '98 - and why	111
	(with: Julia Hamann, Wolf Forrest, John Vornholt)	
	- Hour with Bruce Arthurs Stationallin and the sectors interest interest	107
	- ConSuite reopens and continues past 6:00pm	115
3:00pm	- Has the Vampire vein played out? If so, what's necks?	DiplA
	(with: Fred Saberhagen, Ed Bryant, Caroline Rhodes, Dr. Monica Schwab, Hillary Miller)	
	- In SF, getting the rivets to stand out without hurting the plot	111
	(with: Kathryn Lance, Peter Manly, Hayford Peirce)	
	- Hour with Ashley McConnell	107
	- Dealers Room closes	DiplB
	- Checkout time for the Executive Inn	Lobby
4:00pm	- Millennium Fever and Y2K: what will really happen in 2000/2001? (with: Julie Hamann, Marc Stiegler, Sam Stubbs, Jenn Saint-John)	DiplA
	- In the dance of emotions, how much should the author lead?	111
	(with: Dennis McKiernan, Annis Sheperd, Caroline Rhodes)	107
	- Hour with Janni Lee Simner	107
5:00pm	 Fantasy: getting the right feel to your magick, psi and religion (with: David Foster, Peter Manly, Janni Lee Simner, Mike Stackpole, Dennis McKiernan) 	DiplA
	- Dark herces vs. witty, interesting villains: who do you root for? (with: Ed Bryant, Dr. Annita Harlan)	111
	- Hour with Catherine Wells	107
	nour with canterine Mells	107
6:00pm	- Children's Programming closes	110
	- ConSuite continues into the evening	115
	- Videos continue until late at night	202